MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED CAMINO; DEVICE, MONITORING, INTRACRANIAL PRESSURE

NATUS MEDICAL INCORPORATED CAMINO; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number CAM02
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient on camino icp monitor.Patient was placed flat for care, camino with bolt intact.Patient had been for icp (increased intracranial pressure) range 3-5 jumped to 18-19, no change in patients' assessment.Hob (head of bed) elevated wave consistent, then flatted.Resident called natus 24/7 clinical support.During troubleshooting the screen presented temperature numbers ¿ [redacted name] does not use temperature integration.The screen then flashed out of the temperature range.Due to the concern of the screen and inflated numbers -bolt removed.Both the camino and bolt are being sent to the company for further inspection.

Brand Name
CAMINO
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
5955 pacific center blvd
san diego CA 92121
MDR Report Key20599744
Report Number20599744
Device Sequence Number15689273
Product Code GWM
UDI-Device Identifier00382830049023
UDI-Public(01)00382830049023(11)22020
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2024
Report Date (Section F) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCAM02
Device Catalogue NumberCAM02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Was the Report Sent to FDA? Yes
Device Age2 YR
Event Location Hospital
Date Report to Manufacturer11/04/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Date Report Sent to FDA09/19/2024